Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
screw_acne

accutane & working out soarness

i workout and the second day my muscles are soar, thats normal.

i wake up in the morning a bit soar , and as the day goes on , i did no exercise and it gets more and more soar, is that normal or is it accutane doing it

Share this post


Link to post
Share on other sites

i workout and the second day my muscles are soar, thats normal.

i wake up in the morning a bit soar , and as the day goes on , i did no exercise and it gets more and more soar, is that normal or is it accutane doing it

accutane makes me really sore ~_~

Share this post


Link to post
Share on other sites

opppppps i mispelled it.....

but i only get soreness where i workout ... but as the day goes pain gets more intense.. weird

Share this post


Link to post
Share on other sites

my biceps are totally fuked... it only hurt a bit this morning and now its sore as hell .... i cant even put my whole arm straight... is it the tane or did i just work out too hard

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×